RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2009, Volume 54, Issue 2, Pages 271–287 (Mi tvp2702)  

This article is cited in 2 scientific papers (total in 2 papers)

The time to extinction for Galton–Watson processes which censored at a high level

V. A. Topchii

Institute of Information Technologies and Applied Mathematics

DOI: https://doi.org/10.4213/tvp2702

Full text: PDF file (222 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2010, 54:2, 285–299

Bibliographic databases:

Received: 14.01.2008

Citation: V. A. Topchii, “The time to extinction for Galton–Watson processes which censored at a high level”, Teor. Veroyatnost. i Primenen., 54:2 (2009), 271–287; Theory Probab. Appl., 54:2 (2010), 285–299

Citation in format AMSBIB
\Bibitem{Top09}
\by V.~A.~Topchii
\paper The time to extinction for Galton--Watson processes which censored at a high level
\jour Teor. Veroyatnost. i Primenen.
\yr 2009
\vol 54
\issue 2
\pages 271--287
\mathnet{http://mi.mathnet.ru/tvp2702}
\crossref{https://doi.org/10.4213/tvp2702}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2761556}
\zmath{https://zbmath.org/?q=an:05769145}
\transl
\jour Theory Probab. Appl.
\yr 2010
\vol 54
\issue 2
\pages 285--299
\crossref{https://doi.org/10.1137/S0040585X97984140}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000278544500007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77956553316}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2702
  • https://doi.org/10.4213/tvp2702
  • http://mi.mathnet.ru/eng/tvp/v54/i2/p271

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Loginov K.K., Pertsev N.V., “Primenenie $\Phi$-vetvyaschikhsya protsessov dlya issledovaniya dinamiki populyatsii v usloviyakh ogranichennogo kolichestva pischevykh resursov”, Vestn. Omskogo un-ta, 2011, no. 2, 24–28  elib
    2. O. Couronne, L. Gerin, “A branching-selection process related to censored Galton-Walton processes”, Ann. Inst. Henri Poincaré Probab. Stat., 50:1 (2014), 84–94  crossref  mathscinet  zmath  adsnasa  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:224
    Full text:42
    References:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019